Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 7, 2012, 6:41 PM CDT for 4 counties in Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2012, 6:41 PM CDT (23:41 UTC)
- Expired
- May 7, 2012, 7:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Ellis County, TX, Henderson County, TX, Kaufman County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:41 PM CDT | HAIL 1 | Cryer Creek, TX | |
| May 7, 7:06 PM CDT | HAIL 1.75 | Alma, TX | AT THE INTERSECTION OF HIGHWAY 287 AND I-45 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -506 J/kg
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
543
WUUS54 KFWD 072341
SVRFWD
TXC139-213-257-349-080045-
/O.NEW.KFWD.SV.W.0122.120507T2341Z-120508T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ELLIS COUNTY IN NORTH CENTRAL TEXAS...
SOUTH CENTRAL KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN HENDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 745 PM CDT
* AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE
LOCATED FROM SOUTHERN KAUFMAN COUNTY NEAR KEMP TO 5 MILES
SOUTHWEST OF BLOOMING GROVE...MOVING SOUTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALMA AROUND 645 PM...
SEVEN POINTS AROUND 715 PM...
TOOL AND BARRY AROUND 735 PM...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 241 AND 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3250 9626 3228 9601 3203 9666 3211 9670
3235 9664
TIME...MOT...LOC 2339Z 335DEG 11KT 3236 9643
$$3 follow-up statements
595
WWUS54 KFWD 072352
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT MON MAY 7 2012
TXC139-213-257-349-080045-
/O.CON.KFWD.SV.W.0122.000000T0000Z-120508T0045Z/
ELLIS TX-HENDERSON TX-KAUFMAN TX-NAVARRO TX-
652 PM CDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN NAVARRO...SOUTH CENTRAL KAUFMAN...NORTHWESTERN HENDERSON
AND EAST CENTRAL ELLIS COUNTIES...
AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KEMP TO ALMA TO BARRY...MOVING
SOUTHEAST AT 5 MPH. QUARTER SIZE HAIL WAS REPORTED IN CRYER CREEK
IN NAVARRO COUNTY EARLIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3250 9626 3228 9601 3203 9666 3211 9670
3235 9664
TIME...MOT...LOC 2352Z 294DEG 3KT 3243 9621 3233 9647
3211 9664
$$
DUNN900
WWUS54 KFWD 080016
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT MON MAY 7 2012
TXC257-080026-
/O.CAN.KFWD.SV.W.0122.000000T0000Z-120508T0045Z/
KAUFMAN TX-
716 PM CDT MON MAY 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KAUFMAN COUNTY
IS CANCELLED...
LAT...LON 3222 9618 3203 9666 3211 9670 3235 9664
3236 9631 3236 9625
TIME...MOT...LOC 0016Z 020DEG 10KT 3226 9653
$$
TXC139-213-349-080045-
/O.CON.KFWD.SV.W.0122.000000T0000Z-120508T0045Z/
ELLIS TX-HENDERSON TX-NAVARRO TX-
716 PM CDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN NAVARRO...NORTHWESTERN HENDERSON AND EAST CENTRAL ELLIS
COUNTIES...
AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALMA...MOVING SOUTH AT 10 MPH. GOLFBALL SIZE HAIL WAS REPORTED
EARLIER NEAR ALMA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICE...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 241 AND 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3222 9618 3203 9666 3211 9670 3235 9664
3236 9631 3236 9625
TIME...MOT...LOC 0016Z 020DEG 10KT 3226 9653
$$
DUNN042
WWUS54 KFWD 080032
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT MON MAY 7 2012
TXC139-213-080042-
/O.CAN.KFWD.SV.W.0122.000000T0000Z-120508T0045Z/
ELLIS TX-HENDERSON TX-
732 PM CDT MON MAY 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HENDERSON AND
EAST CENTRAL ELLIS COUNTIES IS CANCELLED...
LAT...LON 3207 9657 3207 9658 3212 9663 3221 9663
3233 9639 3230 9630 3226 9628 3224 9626
3225 9624 3222 9619
TIME...MOT...LOC 0032Z 017DEG 11KT 3219 9654
$$
TXC349-080045-
/O.CON.KFWD.SV.W.0122.000000T0000Z-120508T0045Z/
NAVARRO TX-
732 PM CDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTH CENTRAL NAVARRO COUNTY...
AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHEAST OF EMHOUSE...MOVING SOUTH AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3207 9657 3207 9658 3212 9663 3221 9663
3233 9639 3230 9630 3226 9628 3224 9626
3225 9624 3222 9619
TIME...MOT...LOC 0032Z 017DEG 11KT 3219 9654
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:01 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 7, 4:01 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 401 PM CDT MON MAY 7 2012 .DISCUSSION... SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS WEST CENTRAL TEXAS OVER THE LAST FEW HOURS AS A COLD FRONT SLOWLY ADVANCES INTO AN EXTREMELY UNSTABLE ENVIRONMENT. CURRENTLY THE FRONT IS LINED UP FROM FAR WEST TEXAS TO NEAR SAN ANGELO AND STRETCHING NORTHEAST INTO THE ARKLATEX. A CORRIDOR OF MOSTLY UNCAPPED STRONG INSTABILITY EXTENDS AHEAD OF THE FRONT ACROSS MOST OF NORTH TEXAS INTO THE HILL COUNTRY. MAIN CONCERNS OVER THE NEXT 12 HOURS WILL BE THE POSSIBILITY OF CONVECTION BECOMING MORE ORGANIZED AND TRANSITIONING INTO A FORWARD PROPAGATING MCS. HIGH RESOLUTION GUIDANCE CONTINUES TO SUGGEST THAT CLUSTERS OF THUNDERSTORMS WILL ORGANIZE OVER WEST CENTRAL TEXAS AND PROPAGATE EASTWARD INTO THE AXIS OF HIGHER INSTABILITY. IN ADDITION...A FEW THUNDERSTORMS HAVE DEVELOPED OVER THE ARKLATEX OVER THE LAST HOUR. IF THIS CONVECTION CAN CLUSTER IT WILL LIKELY DRIFT SOUTHWARD ACROSS OUR NORTHEAST COUNTIES. FOR THIS EVENING...WILL HAVE THE HIGHEST POPS ACROSS THE SOUTHWEST WHERE CONVECTION IS ONGOING. IT APPEARS LIKELY THAT THESE STORMS WILL HOLD TOGETHER AND MOVE EAST...SO WILL CARRY HIGH POPS THROUGH TONIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 20. GIVEN ANY ORGANIZED COMPLEX OF STORMS...DAMAGING WINDS WILL BE LIKELY ALONG WITH LARGE HAIL. IN ADDITION TO ANY SEVERE WEATHER THREAT TONIGHT...THUNDERSTORM MERGERS WITHIN ANY COMPLEX OF STORMS WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. AT THIS TIME WILL HOLD OFF ON ANY FLASH FLOOD WATCH...BUT WILL HAVE TO WATCH ESPECIALLY OUR SOUTHERN COUNTIES. HIGH PRESSURE BUILDS SOUTH DURING THE DAY TUESDAY WITH FRONT BEING PUSHED INTO SOUTH TEXAS. THE UPPER TROF WILL STILL REMAIN WELL TO THE WEST OF NORTH TEXAS...HOWEVER MODERATE WARM ADVECTION WILL PERSIST FROM 800-600MB WHICH WILL LIKELY RESULT IN AREAS OF SHOWERS. INSTABILITY WILL BE SIGNIFICANTLY LOWER TOMORROW BUT STILL SUFFICIENT FOR THUNDERSTORMS. WILL MAINTAIN RELATIVELY HIGH POPS THROUGH TUESDAY. IT APPEARS THAT WE WILL GET A BREAK IN SCATTERED PRECIP ON WEDNESDAY BEFORE UPPER LOW FINALLY EJECTS EASTWARD ON THURSDAY. PRECIP CHANCES WILL INCREASE LATE THURSDAY NIGHT AND FRIDAY AND AGAIN MOST ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS. BEYOND FRIDAY NIGHT...NORTHWEST FLOW WILL PREVAIL AND FORECAST WILL REMAIN DRY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 75 58 80 57 / 60 50 20 10 5 WACO, TX 69 76 59 80 57 / 80 70 30 10 10 PARIS, TX 64 75 54 76 53 / 40 30 20 10 5 DENTON, TX 62 71 54 79 53 / 40 40 20 10 5 MCKINNEY, TX 64 74 55 79 52 / 50 40 20 10 5 DALLAS, TX 66 76 59 80 59 / 60 50 20 10 5 TERRELL, TX 66 75 57 79 55 / 70 50 20 10 5 CORSICANA, TX 68 76 60 78 57 / 80 60 30 10 10 TEMPLE, TX 68 76 60 77 58 / 80 70 40 10 10 MINERAL WELLS, TX 60 70 54 79 54 / 50 50 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 7, 3:53 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 353 PM CDT MON MAY 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 353 PM CDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH TEXAS FROM THE SOUTHWEST THROUGH THIS EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP NEAR A BONHAM TO SULPHUR SPRINGS LINE AND THEN MOVE SOUTH EARLY THIS EVENING. THIS LINE OF STORMS ALSO HAS A CHANCE OF BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REMAINDER OF NORTH TEXAS THROUGH TONIGHT. ANY THUNDERSTORM ACTIVITY IN THE REGION WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THUNDERSTORMS WILL RETURN TO THE FORECAST LATE THURSDAY...WITH CHANCES CONTINUING THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTH TEXAS THIS EVENING. SPOTTER ACTIVATION IS MOST LIKELY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. CAVANAUGH
In the hours before
Special weather statement, May 7, 5:50 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 550 PM CDT MON MAY 7 2012 TXZ119-072315- DALLAS TX- 550 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN DALLAS COUNTY AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM JUST WEST OF SEAGOVILLE AND NEARLY STATIONARY. CITIES IN THE PATH OF THIS STORM INCLUDE SEAGOVILLE. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3258 9653 3259 9665 3270 9665 3270 9654 TIME...MOT...LOC 2249Z 293DEG 2KT 3264 9657
Special weather statement, May 7, 6:07 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
607 PM CDT MON MAY 7 2012
TXZ143-072330-
HAMILTON TX-
607 PM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
HAMILTON COUNTY
AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF HAMILTON...MOVING EAST AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3183 9818 3186 9816 3196 9797 3181 9785
3170 9779 3152 9817 3175 9834
TIME...MOT...LOC 2307Z 263DEG 14KT 3175 9814
CAVANAUGHSpecial weather statement, May 7, 6:22 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 622 PM CDT MON MAY 7 2012 TXZ146-072345- NAVARRO TX- 622 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN NAVARRO COUNTY AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES WEST OF CORSICANA...MOVING SOUTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BARRY...BLOOMING GROVE... CORSICANA AND DAWSON. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3182 9672 3207 9689 3228 9647 3212 9633 TIME...MOT...LOC 2321Z 294DEG 6KT 3207 9663 CAVANAUGH
Special weather statement, May 7, 6:30 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT MON MAY 7 2012
TXZ121-080000-
KAUFMAN TX-
630 PM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN KAUFMAN COUNTY
AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 10 MILES SOUTH OF
KAUFMAN OR ACROSS THE SOUTHERN PART OF KAUFMAN COUNTY. MOVEMENT WAS
SOUTHEAST AT 5 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COTTONWOOD...GRAYS PRAIRIE
AND KEMP.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3237 9642 3240 9644 3241 9643 3242 9646
3246 9648 3260 9609 3238 9608
TIME...MOT...LOC 2330Z 327DEG 3KT 3244 9626Special weather statement, May 7, 6:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT MON MAY 7 2012
TXZ134-080000-
ELLIS TX-
633 PM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL ELLIS COUNTY
AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ENNIS...MOVING EAST AT 10
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3217 9670 3237 9681 3244 9648 3241 9644
3238 9643 3235 9646 3235 9644 3232 9641
TIME...MOT...LOC 2333Z 280DEG 9KT 3230 9655Special weather statement, May 7, 6:36 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 636 PM CDT MON MAY 7 2012 TXZ146-080000- NAVARRO TX- 636 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN NAVARRO COUNTY AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING LINE OF STRONG THUNDERSTORM FROM JUST EAST OF GUN BARREL CITY TO 10 MILES WEST OF CORSICANA OR ACROSS THE NORTHERN PART OF THE NAVARRO COUNTY. MOVEMENT OF INDIVIDUAL STORMS WAS EAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BARRY AND BLOOMING GROVE. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3198 9679 3209 9684 3232 9637 3222 9621 TIME...MOT...LOC 2335Z 234DEG 10KT 3213 9662
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:10 PM CDT | Special Weather Statement | FWD | Young | 35 min |
| May 6, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Young | 62 min |
| May 6, 7:17 PM CDT | Special Weather Statement | FWD | Stephens | 28 min |
| May 6, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 66 min |
| May 6, 8:12 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 6, 8:19 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 56 min |
| May 6, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 63 min |
| May 6, 9:16 PM CDT | Special Weather Statement | FWD | Eastland | 29 min |
| May 6, 9:34 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| May 6, 9:38 PM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 6, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 57 min |
| May 6, 10:15 PM CDT | Special Weather Statement | FWD | Young | 30 min |
| May 7, 12:24 AM CDT | Special Weather Statement | FWD | Hamilton | 36 min |
| May 7, 12:34 AM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| May 7, 1:05 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton | 25 min |
| May 7, 5:50 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 7, 6:07 PM CDT | Special Weather Statement | FWD | Hamilton | 23 min |
| May 7, 6:22 PM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 7, 6:30 PM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| May 7, 6:33 PM CDT | Special Weather Statement | FWD | Ellis | 27 min |
| May 7, 6:36 PM CDT | Special Weather Statement | FWD | Navarro | 24 min |
| May 7, 6:44 PM CDT | Special Weather Statement | FWD | Erath | 31 min |
| May 7, 6:48 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 57 min |
| May 7, 6:54 PM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.